# SDR R61A202001040007

- Difficulty date: December 14, 2019
- Submitted: January 4, 2020
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 17,053 hours, 11,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD R/H SILL FR 12 - FR 14 HAS MULTIPLE AREAS OF CORROSION AS MARKED REMOVED AND REPLACED FWD RH SILL PN: 170-05663-003 REF EMB SRM 51-40-08, RESTORE FINISH REF EMB SRM 51-23-04, 51-23-05 & 51-23-06.
